Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Having lower abdomen pains, headaches and light headedness. What is causing this?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
I am a 22 yr old male, currently in africa for a brief stunt. Myself and three others have began having lower abdomen pains as well as headaches and light headedness. We have not been eating the same things and are only in close proximity with one another for about an hour a day. Any ideas on what I should be doing?
Posted Mon, 30 Jul 2012 in Abdominal Pain
Answered by Dr. Ram Choudhary 40 minutes later
I think you are having excess of outdoor activities in an hot and arid environment.
You are not accustomed to that kind of environment and that kind of strenuous activities in routine life.
So the problem mainly I think is related to maladjustment to the environment, please limit this because you may fall ill as such or may suffer heat stroke which is a lethal illness.
Another possibility is traveller's diarrhoea related infection of gut which may cause all this type of manifestation, mostly caused by E. Coli, Entamoeba and shigella.
Please identify your case with this description and take appropriate action.
Hope you will get well soon.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor